Topological Methods in Nonlinear Analysis
- Topol. Methods Nonlinear Anal.
- Volume 20, Number 1 (2002), 63-75.
Perturbing fully nonlinear second order elliptic equations
We present two types of perturbations with reverse effects on some scalar fully nonlinear second order elliptic differential operators: on the other hand, first order perturbations which destroy the global solvability of the Dirichlet problem, in smooth bounded domains of $\mathbb R^n$; on the other hand, an integral perturbation which restore the local solvability, on compact connected manifolds without boundary.
Topol. Methods Nonlinear Anal., Volume 20, Number 1 (2002), 63-75.
First available in Project Euclid: 2 August 2016
Permanent link to this document
Mathematical Reviews number (MathSciNet)
Zentralblatt MATH identifier
Delanoë, Philippe. Perturbing fully nonlinear second order elliptic equations. Topol. Methods Nonlinear Anal. 20 (2002), no. 1, 63--75. https://projecteuclid.org/euclid.tmna/1470138200